# SDR DALA2025022001333

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0816064) CORROSION ON FLOOR SUPPORT WL-208, STA-947.5+3, LBL-51. INSTALLED NEW INTERCOSTAL WL 208, STA 947.5+3 LBL -51 IAW B737 SRM 51-40-02-OG AND COMPLYING WITH DWG 147A5650.
